# SDR 07FDEA00996

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 71,749 hours, 22,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Part time: 71,749 hours, 22,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS GOUGED AREAS AT F/S 909 - 1039 RBL 75.  BLENDED AREA IAW SRM 53-70-00 FIG 5.  SEAT TRACK EXCEEDED LIMITS IAW SRM 53-70-00 FIG 5.  REMOVED DAMAGED AREA STA 930-1030 RBL 75 IAW SRM 53-70-00 FIG 4.  FABRICATED NEW SEAT TRACK ON MAE TRAVELER NR T7/666392.  FABRICATED HAT AND SPLICE FOR SEAT TRACK ON MAE TRAVELER NR T7/666393.  INSTALLED NEW SEAT TRACK, SPLICE, AT HAT IAW SRM 53-70-00 FIG 1.
